Appetite Suppressants Linked to Rare Heart Disorder

The intense pressure many Americans place on themselves to be thin has led some to undergo risky surgical procedures, as well as ingest a variety of pharmaceuticals claiming to be a quick diet fix. Unfortunately, some of these medications can cause severe side effects and even death, leaving thousands of patients searching for safer alternatives.

In recent years, appetite-suppressant drugs have become popular amongst those looking to lose significant weight, as they seem to carry less risk than medications such as Fen-Phen. However, a potential link has been found between those who take appetite-suppressant drugs and the development of Primary Pulmonary Hypertension (PPH), a rare, progressive disorder. PPH can lead to significant health complications if not recognized and treated.

Common symptoms of PPH include:

  • flushed color of the lips or skin
  • difficulty breathing
  • chest pain
  • coughing up blood
  • dizziness, fainting or fatigue
  • edema (swelling of feet or ankles)

If you or someone you love developed Primary Pulmonary Hypertension after taking appetite-suppressant drugs, you may be entitled to significant compensation from the manufacturer. Call our drug injury lawyers today for a free evaluation of your claim. Your time may be limited to bring a claim, so contact us today.